# SDR AALA20120908002

- Difficulty date: September 7, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 43,604 hours, 5,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 22C EMERGENCY LIGHT MISSING LENS.  REPLACED LENS FOR SEAT 22D EMERGENCY LIGHT.  OPS CHECK NORMAL.
